# SDR DALA2017041703128

- Difficulty date: April 1, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29741
- Aircraft time: 46,029 hours, 4,011 cycles
- Engine: Ge GE90110B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS DAMAGE TO STAGES 3, & 5 HPC BLADES THAT EXCEED AMM 72-00-00-290-803-H01 LIMITS. COMPLIED WITH ERA 557259-14 REV ORIG, SECTION I .
